I thought atypical ap's caused weight GAIN?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 5/29/2005 1:39 AM (GMT -6)   
I've been taking abilify for almost a month now and at first I noticed no difference in weight whatsoever.  Now my appetite has nearly totally disappeared and I've lost 5 pounds in the last 10 days.  Is this normal?
Ellie

Danarx
Veteran Member


Date Joined Feb 2005
Total Posts : 585
   Posted 6/1/2005 4:53 PM (GMT -6)   
It can go either way or not at all. It is very dependent on the person. And the newer atypical antipsychotics (i.e. abilify) seem to have less effect on weight.
 ~ With Love ~ Dana, Pharm. D.
 
~ Diagnosed with Lupus in May of 2004 and Bipolar II in April of 2001. 
 
Disclaimer:  On any medical information I provide, please bring your concerns to your physician.  I have no financial interests in any drug or drug company.  I will try be as objective as possible.  If I am giving my opinion I will state it first. 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 11:33 AM (GMT -6)
There are a total of 2,856,605 posts in 313,425 threads.
View Active Threads


Who's Online
This forum has 155065 registered members. Please welcome our newest member, laurajuly.
477 Guest(s), 18 Registered Member(s) are currently online.  Details
Tim G, sylknmyst, c009j, billyg599, ppm guy, RandyJoe, Girlie, Tudpock18, emotions, WalkingbyFaith, saozemko, Lila Moon, moon61, quincy, ChickenArise, pitmom, ljimd, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer